Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Staggering problem, climbing issue, legs weak, back, hip pain. What kind of specialist i need to see?

I am having trouble with my balance (blood pressure is good). I stagger sometimes. I have trouble climbing up stairs or climbing up on a chair to get into the kitchen cabinets. My legs don't want to hold me they are too weak. If I bend down on one knee I am not able to get back up. I am dragging my feet more often when I walk. I do have pain in my back, hips and legs. I've been going to a chiropractor for 3 weeks and not much difference at all. I just do not know what kind of specialist I need to see. Please help! Thanks, Iris
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The problems that you are having are more likely to be related to a nerve root weakness rather that a joint problem. It is best to consult a neurologist for a detailed evaluation and treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor